# SDR P5CA2021092100356

- Difficulty date: September 20, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 21,714 hours, 5,671 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Buckle
- Part number: 502214401
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT 1ST  SUPERNUMERARY  SEAT  BELT  BUCKLE  DAMAGE(  REMOVED AND  REPLACED  COCKPIT  1ST  SUPERNUMERARY  SEAT  BELT  BUCK  AS PER  767  AMM  25-11-00  )
